Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3601
Type: Journal article
Title: An edge-of-the-wedge theorum for hypersurface CR functions
Author: Eastwood, Michael George
Graham, C. R.
Citation: Journal of Geometric Analysis, 2001; 11 (4):589-602
Publisher: Mathematica Josephina / American Mathematical Society
Issue Date: 2001
ISSN: 1050-6926
School/Discipline: School of Mathematical Sciences : Pure Mathematics
Description: © 2001 The Journal of Geometric Analysis
RMID: 0020011534
Description (link): http://www.jga.wustl.edu/
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.